# SDR ARWA9610027

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37558431N21N
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORRODED FITTINGS AT NR 3 PIT DOOR JAMB FRAME STA 1220 FROM L32L TO L35L.  CORRODED FITTINGS WERE REMOVED AND REPLACED IAW DC-8 SRM 51-1-20D AT STA 1220 NR 3 PIT DOOR JAMB.
